# SDR SWAA2025110419100

- Difficulty date: September 28, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 57,361 hours, 34,753 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RAIL NUT-PLATE LOCATED OFSS 469 INTERNAL CAVITY LEADING EDGE AT RT WING.  REPLACED RAIL NUT PLATE LOCATED OFSS 469 INTERNAL CAVITY LEADING EDGE AT RT WING IAW SRM 51-10-02, ITEM 9, SRM 51-40-02, AND DWG 112A4402, SHEET 13, REV -.   CRACK MEASUREMENT IS: 0.257.
